# SDR KBM2005F00291

- Difficulty date: September 26, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N351WM
- Make and model: Snias AS350B2
- Aircraft serial: 2167
- Aircraft time: 8,647 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Ball End
- Part number: 350A33215001
- Part serial: MA3833
- Condition: Worn
- Location: T/Rotor Spider
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPIDER BALL END WORN BEYOND LIMITS.  REPLACED WITH OVERHAULED UNIT.  (K)
